# SDR REXA200600062

- Difficulty date: June 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 13,810 hours, 12,357 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP FAILURE ON APPROACH WHEN SELECTED DOWN.  QRH FOLLOWED WITH UNEVENTFUL LANDING.  SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
